# SDR F3LA202511190326

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N646FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11952
- Aircraft time: 4,659 hours, 2,163 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,659 hours, 2,163 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT INITIALLY WAS SMELLED IN GALLEY FUME REMOVAL APPLIED AND WENT AWAY RETURNED IN AFT GALLEY.  NR 1 FOR APU DEFERAL REF TSM 05-50-810-831-A PERFORMED APU INSPECTION TYPE 1 EVENT ON LEVEL A IAW AMM 49-00-00-200-811 FOUND SIGNS OF LEAKAGE PERFORMED IDLE RUN IAW AMM 71-00-00-816-807-A FUR PACK BURNOUT REF NEXT AVAILABLE LP FOR APU DEFERAL.
